# SDR 2001UALA02344

- Difficulty date: November 29, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N921UA
- Make and model: Boeing 737522
- Aircraft serial: 25388
- Aircraft time: 28,747 hours, 21,487 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP CRACKED UNDER UPPER CAP OF BODY STATION 727A FRAME AT RBL 18. MAJOR REPAIR ACCOMPLISHED, THE END OF THE STRAP WAS TRIMMED OFF TO REMOVE THE CRACK. REPAIR WAS INSTALLED.
